A 23-year-old female asked:
I feel tired and sad all the time since my diagnosis. can mtx and prednisone make you feel this way?
1 doctor answer • 1 doctor weighed in
Medical Oncology 25 years experience
Treatment effect: Yes. Steroids can affect yr psyche and mental well being. Discuss with your doctor. At age 23, you don't need those 2 meds in my opinion. They can have some serious long term effects.
4.8k viewsAnswered >2 years ago
Last updated Oct 12, 2013
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.